A Generalisation of Swan's Theorem.
Mathematische Zeitschrift, Tome 151 (1976), pp. 57-70
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__151_172431,
author = {Christopher J. Mulvey},
title = {A {Generalisation} of {Swan's} {Theorem.}},
journal = {Mathematische Zeitschrift},
pages = {57--70},
year = {1976},
volume = {151},
zbl = {0321.16020},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__151_172431/}
}
Christopher J. Mulvey. A Generalisation of Swan's Theorem.. Mathematische Zeitschrift, Tome 151 (1976), pp. 57-70. http://geodesic.mathdoc.fr/item/MZ_1976__151_172431/